# SDR DALA1033989853

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN FLOOR PANEL 55 FORWARD END SKIN CHAFED AND TORN AROUND FASTENER HOLES.  REMOVED CABIN FLOOR PANEL.RECEIVED NEW FLOOR PANEL PICKED UP AND COUNTERSUNK ALL HOLES AND INSTALLED FLOOR PANEL IAW DC9 SRM 51-10-4 AND DC-9 SRM 51-30-1.
